First of all , all help is appreciated, of you have some idea or input that might help then please share it. I have been dealing with the Side Effects caused by Arimidex for 5 years now.
In 2014 ( i was 21 years old)
i used Arimidex due to little bit High estrogen few months post cycle ( tbol only) i used Arimidex because i wanted to lower estrogen and get rid of the depression i had caused by estrogen dominance, My mistake is that i took high dosage Arimidex , 0.25 ed and sometimes 0.5 ed, i used it for 3 weeks, during that i noticed that My dht has increasd tremendesly, libido was 10 Times higher so is aggressiveness and confidence not in a normal way, also the ejaculation was very intense, it felt good but not normal.
So during the last week i noticed that My estrogen has deceased the the depression was gone so i decided to drop the adex.
2 days before that i noticed some shrinkage in the penis and lost of sensetivity, i thought it might be due to low E , after that i stopped Arimidex and within few days i started to get Side Effects that i have never hade before, first of all the skin was getting thinner and thinner by the day to the point that i developed wrinkles around the eyes and stretch marks all over the body within 4 days it felt that all collagen in the skin was lost.
Lose of bone mass that continues to this day, i feel the bones are getting weaker and
My hand grip is getting weaker by the day Also i have sore joints with burning sensation, lost sensetivity in the penis by almost 70% and shrinkage of the penis in flaccid state.
The brain changed since then i never helt the same, foggy brain, lost of thoughts and feeling of well being, problem with thinking and concentration. It felt that i Lost testosteron in the whole body.
I have done many blood tests since then and all hormones were in normal range. And the the doctors either dont bilieve that i dont have these symptoms or they dont have an explanation for it.
This is killing me and im desperate to find a solution for it. What do you think caused these Side Effects? Can too much DHT change androgen receptors permanently so that they no longer responds to testosteron, or do you think that dht somehow is occupying the receptors to the point the testosterone is not having it normal effect on the body, what could Arimidex possibly caused ?